# SDR SWAA2014022725637

- Difficulty date: February 21, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 35,544 hours, 20,732 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BULKHEAD CHORD CRACKED AT BS 540, STRINGER 22R.  REPAIRED CHORD IAW ACO.
